We consider a finite set of points in the -dimensional affine space and two sets of objects that are generated by the set : the system of -dimensional simplices with vertices in and the system of chambers. The incidence matrix , , , induces the notion of linear independence among simplices (and among chambers). We present an algorithm of construction of bases of simplices (and bases of chambers). For the case such an algorithm was described in the author’s paper {\em Combinatorial bases in systems of simplices and chambers} (Discrete Mathematics 157 (1996) 15–37). However, the case of -dimensional space required a different technique. It is also proved that the constructed bases of simplices are geometrical.

生成讲解博客的中文版本

生成AI智能校验的中文版本